# SDR QXEA0101497

- Difficulty date: September 6, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 9,868 hours, 13,869 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Tool Damage
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 3 TOOL MARKS IN H-STAB, RIGHT-HAND UPPER LEADING EDGE ATTACH LIP AT RBL 12.  REPAIRED IAW HORIZON AIR EA 2-55-57.
